# SDR CALA2024123101724

- Difficulty date: December 27, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N2341U
- Make and model: Boeing 777-300ER
- Aircraft serial: 63721
- Aircraft time: 33,059 hours, 3,541 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT BRACKET LED INDICATOR LIGHT INOP AT F.O. SITE REPLACED BRACKET AND LED INDICATOR LIGHT TEST GOOD.PARTS USED:  31-2500-3-0592, QTY :1 BRACKET RPL'D & LED INDICATION CKD OK.
